# SDR AALA202105029006

- Difficulty date: May 1, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253N
- Aircraft serial: 8834
- Aircraft time: 4,417 hours, 1,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Lt Mid Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MID EMERGENCY EXIT DOOR DAMPER PRESSURE LOW. SERVICED DOOR DAMPER AS REQUIRED PER AMM 55-22-00.
